Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i was on minocin about 6 or 7 month back,, it helped me for a few months but gradually my acne came back. Now i am taking dianette to try and help my skin and was wondering if taking minocin along with that would increse my chances of clearing up as i havent had minocin in my system for a few months now? i know that you can become resistant to the drug from prelonged use but do u think that as i only used it for a short period of time that maybe my body would accept it again?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×